Saturday, 30 October 2010

Finding reasons

I was just sitting in front of the woodburner earlier wondering why I can't stop bursting into tears for the last 2 days, when I suddenly thought "I wonder if it's anything to with the fact I stopped taking the Dihydrocodeine on Thursday night?".  At that moment a friend of mine arrived for a cuppa, and we talked about the fact I was upset; the first thing she said was what medication was I on?  when I said that I'd just stopped taking it, she said "Well I'll bet that's it".


I was only taking 2 x 30mg a day (morning and night) for 4 months (although my prescription says 1 or 2, four times a day), but from what I've read it's definitely likely to have an effect when you stop.   Last night I had cramps and a couple of rubbish nights sleep, and the tears.... if I can partly put it down to that (along with the PMS and general miserableness of being stuck at home on my own) then it makes me feel a little better.


6 comments:

  1. Ms. Juniper, feeling better is what I wish for you.

    ReplyDelete
  2. Taking codine then yes that is a highly likely cause as codine is part of the opate family addictive you here stories of people getting addicted to co-codamaol which can be bought over the counter.

    Withdrawal is likely I've had Codine when I had my freaky knee and when I twanged my neck only on them a for about a week but there was a downer, emotional and short tempered plus restlessness. Hopefully the worst should be over in a few days.

    Doctors never really highlight that part of medications do they. Just like when I was on a bllod thinner for 3 months they never said when you stop you may have palpatations and feel a little sluggish as your body re-adjusts Grrr at them.

    Sorry for the long reply and I hope you feel better soon.

    ReplyDelete
  3. This sounds exactly like what I went through after I had my stroke. Couldn't figure out why I was suddenly crying about everything--EVERYTHING.

    Hope you get to feeling better!

    ReplyDelete
  4. That definitely sounds like a cause for weeping and if you add PMS and the rest..............But really glad that you don't feel like you need them anymore.

    It is very comforting to have 'oh that's why' moments. Suddenly the world seems a brighter place. x

    I love that the verification thingy is 'mo luv'. Mo luv to you x

    ReplyDelete
  5. And mo luv back to you, Rosie :-) xx

    ReplyDelete
  6. One foot in front of the other....you're getting there, really.

    I'm with Rosie!

    ReplyDelete

If you'd like to leave a comment, I'd love to hear it.

If you prefer to just read, appreciate and then move on, that's fine too :-)